RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 1994, Volume 28, Issue 2, Pages 60–63 (Mi faa637)  

This article is cited in 8 scientific papers (total in 8 papers)

Brief communications

Hamiltonian Pairs Associated with Skew-Symmetric Killing Tensors on Spaces of Constant Curvature

O. I. Mokhova, E. V. Ferapontovb

a All-Russian Scientific Research Institute of Physical-Technical and Radiotechnical Measurements
b Institute for Mathematical Modelling, Russian Academy of Sciences

Full text: PDF file (395 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 1994, 28:2, 123–125

Bibliographic databases:

UDC: 514.7
Received: 10.11.1992

Citation: O. I. Mokhov, E. V. Ferapontov, “Hamiltonian Pairs Associated with Skew-Symmetric Killing Tensors on Spaces of Constant Curvature”, Funktsional. Anal. i Prilozhen., 28:2 (1994), 60–63; Funct. Anal. Appl., 28:2 (1994), 123–125

Citation in format AMSBIB
\Bibitem{MokFer94}
\by O.~I.~Mokhov, E.~V.~Ferapontov
\paper Hamiltonian Pairs Associated with Skew-Symmetric Killing Tensors on Spaces of Constant Curvature
\jour Funktsional. Anal. i Prilozhen.
\yr 1994
\vol 28
\issue 2
\pages 60--63
\mathnet{http://mi.mathnet.ru/faa637}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1283256}
\zmath{https://zbmath.org/?q=an:0832.53027}
\transl
\jour Funct. Anal. Appl.
\yr 1994
\vol 28
\issue 2
\pages 123--125
\crossref{https://doi.org/10.1007/BF01076502}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PM65100010}


Linking options:
  • http://mi.mathnet.ru/eng/faa637
  • http://mi.mathnet.ru/eng/faa/v28/i2/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “On the Cohomology Groups of Complexes of Homogeneous Forms on Loop Spaces of Smooth Manifolds”, Funct. Anal. Appl., 32:3 (1998), 162–171  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. O. I. Mokhov, “Symplectic and Poisson structures on loop spaces of smooth manifolds, and integrable systems”, Russian Math. Surveys, 53:3 (1998), 515–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. I. Z. Golubchik, V. V. Sokolov, “Generalized Heisenberg equations on $\mathbb Z$-graded Lie algebras”, Theoret. and Math. Phys., 120:2 (1999), 1019–1025  mathnet  crossref  crossref  mathscinet  zmath  isi
    4. O. I. Mokhov, “Compatible and Almost Compatible Pseudo-Riemannian Metrics”, Funct. Anal. Appl., 35:2 (2001), 100–110  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. O. I. Mokhov, “Integrability of the Equations for Nonsingular Pairs of Compatible Flat Metrics”, Theoret. and Math. Phys., 130:2 (2002), 198–212  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. O. I. Mokhov, “Compatible Nonlocal Poisson Brackets of Hydrodynamic Type and Integrable Hierarchies Related to Them”, Theoret. and Math. Phys., 132:1 (2002), 942–954  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. O. I. Mokhov, “Compatible Dubrovin–Novikov Hamiltonian Operators, Lie Derivative, and Integrable Systems of Hydrodynamic Type”, Theoret. and Math. Phys., 133:2 (2002), 1557–1564  mathnet  crossref  crossref  mathscinet  isi  elib
    8. O. I. Mokhov, “Pencils of compatible metrics and integrable systems”, Russian Math. Surveys, 72:5 (2017), 889–937  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:231
    Full text:103
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019